Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Some new examples with almost positive curvature

Kerin, Martin (2011) 'Some new examples with almost positive curvature.', Geometry & Topology, 15 (1). pp. 217-260.

Abstract

As a means to better understanding manifolds with positive curvature, there has been much recent interest in the study of nonnegatively curved manifolds which contain points at which all 2 –planes have positive curvature. We show that there are generalisations of the well-known Eschenburg spaces and quotients of S 7 × S 7 which admit metrics with this property.

Item Type:Article
Full text:(VoR) Version of Record
Download PDF
(492Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.2140/gt.2011.15.217
Publisher statement:Copyright © 2011 Mathematical Sciences Publishers
Date accepted:15 November 2010
Date deposited:15 November 2022
Date of first online publication:14 February 2011
Date first made open access:15 November 2022

Save or Share this output

Export:
Export
Look up in GoogleScholar